Alert archive / Florida / River Flood Warnings in 2009

River Flood Warning 13, NWS Jacksonville, FL

April 8, 2009Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this river flood warning at Apr 8, 2009, 11:08 AM EDT for Hamilton County, Suwannee County, Florida. It took effect at Apr 10, 2009, 11:00 AM EDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Apr 8, 2009, 11:08 AM EDT (15:08 UTC)
In effect from
Apr 10, 2009, 11:00 AM EDT
Expired
Apr 15, 2009, 2:00 AM EDT
In force
5 days
Issued by
NWS Jacksonville, FL
Flood severity
Minor

Counties Hamilton County, FL, Suwannee County, FL

The river

Written for the forecast point Suwannee River near Suwannee Springs (in NAVD88) (LIKF1).

Action stage
58 ft
Minor stage
60 ft
Moderate stage
65 ft
Major stage
72 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02315550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KJAX 081508
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 AM EDT WED APR 08 2009

...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES
...MINOR FLOODING IS FORECAST...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC047-121-091508-
/O.NEW.KJAX.FL.W.0013.090411T1500Z-090413T1200Z/
/LIKF1.1.ER.090411T1500Z.090412T0600Z.090413T0600Z.NO/
1108 AM EDT WED APR 08 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 62.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 67.3 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SUWANNEE - UPPER
  SUWANNEE S  67.0  62.7 WED 08 AM   64.5   65.9   66.9   67.3   66.5



$$
rk
8 follow-up statements
000 
WGUS82 KJAX 081548
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1148 AM EDT WED APR 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
  COUNTIES 
...MINOR FLOODING IS FORECAST...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC023-047-091548-
/O.EXT.KJAX.FL.W.0008.090410T1259Z-090412T0448Z/
/WSPF1.1.ER.090410T1259Z.090411T0000Z.090411T2248Z.NO/
1148 AM EDT WED APR 08 2009

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE SUWANNEE RIVER AT WHITE SPRINGS.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 72.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 77.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 77.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SATURDAY EVENING.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SUWANNEE - UPPER
  WHITE SPRI  77.0  72.1 WED 11 AM   74.5   76.9   77.6   75.9   73.9



$$

FLC047-121-091547-
/O.CON.KJAX.FL.W.0013.090411T1500Z-090413T1200Z/
/LIKF1.1.ER.090411T1500Z.090412T0600Z.090413T0600Z.NO/
1148 AM EDT WED APR 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 62.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 67.3 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SUWANNEE - UPPER
  SUWANNEE S  67.0  62.9 WED 10 AM   64.5   65.9   66.9   67.3   66.5



$$
000 
WGUS82 KJAX 090512
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 AM EDT THU APR 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON 
  COUNTIES 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS FORECAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC023-047-100512-
/O.EXT.KJAX.FL.W.0008.090410T1959Z-090412T0448Z/
/WSPF1.1.ER.090410T1959Z.090411T1200Z.090411T2248Z.NO/
112 AM EDT THU APR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUWANNEE RIVER AT WHITE SPRINGS.
* FROM FRIDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 1:00 AM THURSDAY THE STAGE WAS 73.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 77.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CREST NEAR 77.6 FEET SATURDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 77.3 FEET
  ON JAN 31 1998.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

SUWANNEE - UPPER
  WHITE SPRI  77.0  73.2 THU 01 AM   76.5   77.6   75.9   73.9      M



$$

FLC047-121-100512-
/O.EXT.KJAX.FL.W.0013.090411T1200Z-090413T1200Z/
/LIKF1.1.ER.090411T1200Z.090412T1200Z.090413T0600Z.NO/
112 AM EDT THU APR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 64.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CREST 
  NEAR 67.5 FEET SUNDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
  ON MAR 22 1966.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

SUWANNEE - UPPER
  SUWANNEE S  67.0  64.3 WED 10 PM   66.3   67.0   67.5   66.5      M



$$
000 
WGUS82 KJAX 091552
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 AM EDT THU APR 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON 
  COUNTIES 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS FORECAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC023-047-101552-
/O.EXT.KJAX.FL.W.0008.090410T2135Z-090412T0224Z/
/WSPF1.1.ER.090410T2135Z.090411T0600Z.090411T2024Z.NO/
1152 AM EDT THU APR 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUWANNEE RIVER AT WHITE SPRINGS.
* FROM FRIDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 73.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 77.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 77.5 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 77.3 FEET
  ON JAN 31 1998.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

SUWANNEE - UPPER
  WHITE SPRI  77.0  73.8 THU 11 AM   76.2   77.5   75.8   73.9   72.3



$$

FLC047-121-101552-
/O.EXT.KJAX.FL.W.0013.090410T1500Z-090413T1359Z/
/LIKF1.1.ER.090410T1500Z.090411T1800Z.090413T0759Z.NO/
1152 AM EDT THU APR 09 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM FRIDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 65.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 67.8 FEET BY SATURDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
  ON MAR 22 1966.
* IMPACT...EVACUATION OF SOME HOMES BEGINS AT 68.0 FEET.
&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

SUWANNEE - UPPER
  SUWANNEE S  67.0  65.4 THU 10 AM   66.8   67.7   67.8   66.8   64.6



$$
000 
WGUS82 KJAX 101716
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT FRI APR 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON 
  COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS FORECAST...

 ...INSERT BASIS SECTION HERE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC023-047-101746-
/O.CAN.KJAX.FL.W.0008.000000T0000Z-090412T0224Z/
/WSPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
116 PM EDT FRI APR 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANNEE RIVER AT WHITE SPRINGS.
* AT  1:00 PM FRIDAY THE STAGE WAS 75.2 FEET. 
* FLOOD STAGE IS 77.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 76.3 FEET 
  TOMORROW EVENING.


&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

SUWANNEE - UPPER
  WHITE SPRI  77.0  75.2 FRI 01 PM   76.1   75.8   74.4   73.1   71.9



$$

FLC047-121-111716-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090413T1424Z/
/LIKF1.1.ER.090410T1615Z.090412T0000Z.090413T0824Z.NO/
116 PM EDT FRI APR 10 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 66.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 67.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
  ON MAR 22 1966.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

SUWANNEE - UPPER
  SUWANNEE S  67.0  66.9 FRI 10 AM   67.6   67.8   66.7   64.7   62.4



$$

MCALLISTER
000 
WGUS82 KJAX 111551
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1151 AM EDT SAT APR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...AT WHITE SPRINGS...THE RIVER IS EXPECTED TO REMAIN JUST BELOW
   THE FLOOD STAGE OF 77 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC047-121-121551-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090413T1200Z/
/LIKF1.1.ER.090410T1720Z.090412T0600Z.090413T0600Z.NO/
1151 AM EDT SAT APR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 67.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.8 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
  ON MAR 22 1966.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

SUWANNEE - UPPER
  SUWANNEE S  67.0  67.5 SAT 10 AM   67.8   66.6   64.7   62.8   60.9



$$
000 
WGUS82 KJAX 121518
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1118 AM EDT SUN APR 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

...AT WHITE SPRINGS...THE RIVER IS EXPECTED TO REMAIN JUST BELOW
   THE FLOOD STAGE OF 77 FEET. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC047-121-131518-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090414T0600Z/
/LIKF1.1.ER.090410T1720Z.090412T1200Z.090414T0000Z.NO/
1118 AM EDT SUN APR 12 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 67.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
  ON MAR 22 1966.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

SUWANNEE - UPPER
  SUWANNEE S  67.0  67.6 SUN 08 AM   67.3   66.6   65.5   63.7   61.6



$$
000 
WGUS82 KJAX 131445
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1045 AM EDT MON APR 13 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

...AT WHITE SPRINGS...THE RIVER IS EXPECTED TO REMAIN JUST BELOW
   THE FLOOD STAGE OF 77 FEET. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC047-121-141445-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090414T1800Z/
/LIKF1.1.ER.090410T1720Z.090412T1200Z.090414T1200Z.NO/
1045 AM EDT MON APR 13 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 67.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1
  FEET ON MARCH 22, 1966.
&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

SUWANNEE - UPPER
  SUWANNEE S  67.0  67.5 MON 08 AM   67.0   66.5   65.6   64.0   61.9



$$
000 
WGUS82 KJAX 141622
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EDT TUE APR 14 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE 
  COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

 ...AN ADDITIONAL 2 INCHES OF RAIN FELL ACROSS THE BASIN MONDAY...

RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER SHOULD CONTINUE TO
MONITOR THE LATEST FORECASTS AND STATEMENTS FOR ANY UPDATES.

UPRIVER AT WHITE SPRINGS THE RIVER IS FORECAST TO CONTINUE A SLOW
FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DONT DROWN. 

&&

FLC047-121-150600-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090415T0600Z/
/LIKF1.1.ER.090410T1720Z.090412T1200Z.090415T0000Z.NO/
1222 PM EDT TUE APR 14 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 67.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...THE RIVER IS OUT OF ITS BANKS AND FLOODING LOW LYING AREAS
  NEARBY.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

SUWANNEE - UPPER
  SUWANNEE S  67.0  67.2 TUE 10 AM   66.8   66.7   66.5   66.4   66.1



$$

MCALLISTER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Apr 8, 9:33 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 8, 9:33 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 AM EDT WED APR 8 2009

.UPDATE...MSAS ANALYSIS SHOWS 1022 MB HIGH PRESSURE CENTERED OVER
CENTRAL AND SRN FL. ALOFT...TROUGHING OVER THE ERN U.S. THAT
BROUGHT THE UNSEASONABLY COLD TEMPERATURES THE PAST COUPLE OF DAYS
IS LIFTING OUT...GIVING WAY TO A MODERATING TREND IN TEMPERATURES.
AS FAR AS TEMPERATURES THIS MORNING...THE ONLY RECORD BROKEN
APPEARS ONLY BE GNV WHERE IT REACHED 34...BREAKING THE PREVIOUS
RECORD OF 35 IN 2007. THE FREEZE WARNING WAS ALREADY CANCELLED.

MAX TEMPS IN THE UPPER 60S TO AROUND 70 EXPECTED UNDER SWLY FLOW
AND INCREASING THICKNESSES. THE HIGH PRESSURE WILL BECOME RELOCATED
FURTHER S AND WEAK SFC TROUGHING DEVELOPS OVER THE TN VALLEY THIS
AFTERNOON. GIVEN THE INCREASING WINDS ALOFT AND STRENGTHENED
PRESSURE GRADIENT THIS AFTERNOON...ISOLATED GUSTS UP TO 25 MPH
WILL BE POSSIBLE. WILL MONITOR GUIDANCE AND SFC OBSERVATIONS FOR
POSSIBLE UPDATES TO THE FORECAST.

&&

.AVIATION...VFR. MAIN ISSUE LATER TODAY WILL BE WINDS FROM THE SW
AND WSW. THEN AFTER MIDNIGHT...LLWS BECOMES AN ISSUE AS WINDS IN
THE 1-2 KFT LEVEL INCREASE TO NEAR 30-40 KT...STRONGEST OVER GA.

&&

.MARINE...WINDS OVER THE MARINE AREA CONTINUE TO SLOWLY SUBSIDE.
LATEST READINGS FROM 41012 AND 41008 SHOWED 10-15 KT FROM NW AND
W. SEAS UP TO 5 FT OBSERVED THUS WILL LIKELY REMOVE THE SCA FOR
REST OF THE MORNING. UNFORTUNATELY...WINDS INCREASE AGAIN TONIGHT
WITH AN ADVISORY POSSIBLE.

&&

.FIRE WX...WARMING TEMPS AND DRY AIR WILL HELP SUPPORT RED FLAGS
TODAY. AT THIS TIME HOWEVER...DEWPOINTS ARE RUNNING HIGHER THAN
EXPECTED AND SO DURATIONS MAY BE SHORTER THAN FORECAST. HOWEVER...IF
WINDS CAN REACH THE SUSTAINED 15 MPH...WHICH IS POSSIBLE IN A FEW
COUNTIES...THIS WOULD STILL VERIFY THE WARNING IN PLACE. NO
CHANGES ARE ANTICIPATED AT THIS TIME. SE GA WILL SEE RH VALUES GO
BELOW 30% BUT WINDS DONT APPEAR TO BE STRONG ENOUGH FOR RED
FLAGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  45  78  54 /   0   0   0   0
SSI  64  51  74  60 /   0   0   0   0
JAX  68  46  77  57 /   0   0   0   0
SGJ  65  50  76  60 /   0   0   0   0
GNV  69  45  80  53 /   0   0   0   0
OCF  70  45  80  54 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

SHASHY/KERNS
Hazardous weather outlook, Apr 8, 8:35 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 AM EDT WED APR 8 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-090930-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
835 AM EDT WED APR 8 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...

SIGNIFICANT RIVER FLOODING IS EITHER OCCURRING OR IS FORECAST TO
OCCUR ACROSS PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
THIS WEEK. RECORD FLOODING IS OCCURRING ALONG THE ALAPAHA RIVER AT
STATENVILLE. MAJOR FLOODING CONTINUES ALONG THE SATILLA RIVER AT
WAYCROSS AND ATKINSON. THE SANTA FE RIVER AT BOTH THREE RIVERS
ESTATES AND HILDRETH IS FORECAST TO REACH MAJOR FLOOD STAGE LATER IN
THE WEEK. MODERATE FLOODING IS OCCURRING ALONG THE ALTAMAHA RIVER AT
BAXLEY AND CHARLOTTE AS WELL AS ON THE OCMULGEE RIVER AT LUMBER CITY.
PLEASE REFER TO THE FLOOD WARNINGS AND STATEMENTS FOR COMPLETE
DETAILS.

DANGEROUS FIRE CONDITIONS ARE FORECAST ACROSS NORTHEAST FLORIDA
TODAY DUE TO LOW RH VALUES IN COMBINATION WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...RIVER FLOODING WILL CONTINUE ACROSS SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA THROUGH MUCH OF THE THIS WEEK...

THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND INTO EARLY NEXT WEEK
AS SERIES OF FRONTAL SYSTEM APPROACH THE AREA.

.SPOTTER INFORMATION STATEMENT...

WHILE NO SEVERE WEATHER IS EXPECTED...SPOTTERS SHOULD RELAY ANY
REPORTS OF FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:44 PM EDTSmall Craft AdvisoryJAX19 hr
Apr 8, 2:45 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Nassau, Suwannee, Union14 hr

Nearby

River Flood Warnings in Florida, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.